# SDR SCNA96322

- Difficulty date: October 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275AF
- Make and model: Boeing 727227
- Aircraft serial: 22092
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 106687713
- Condition: Out Of Position
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

NUMBER 1 ENGINE FIRE LOOP DETECTION LIGHT ILLUMINATED INFLIGHT.  REPOSITIONED NUMBER 1 ENGINE FIRE LOOP AND OPS CHECKED GOOD.
